# SDR FDEA201110144497

- Difficulty date: October 14, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N6106U55
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER GATE OTBD FWD AND AFT CORNERS GOUGED.  REMOVED DAMAGE AND CHECKED LIMITS OF DAMAGE IAW SRM 52-10-02, SRM 51-10-02. OUT OF LIMITS FOR DAMAGE IAW SRM 52-10-02, FIG 101, DETAIL V.  R & R L4 DOOR LOWER GATE AND OPS CHECKED IAW AMM 52-11-38, AMM 52-11-01, AMM 52-11-00.  OPS CHECKED/ADJUSTED GOOD. ORIG MATERIAL .160 AFTER REWORK .108 DEPTH .052.  MAJOR REPAIR.
